skin-hair-icon
Weird scar on thigh
Since 6 months itching in private area is occurring for which I was using antifungal cream and pills but since one month a weird long reddish scar is found on thighs which seems internal it was painful .previously it was a red spot but it got a weird figure .Please suggest some medicine
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult online for the proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You were not using the right cream. Probably taken steroid cream from a local chemist. Consult online for proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's due to steroid cream abuse.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.